# SDR SWIA200922971

- Difficulty date: October 24, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 18,555 hours, 14,274 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD TIRE BURST ON LANDING.  (FLT 4730)  REPLACED TIRES.
